# SDR AALA201511059005

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 57,093 hours, 24,593 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT MLG DOOR FWD HINGE FITTING, WORN AROUND BOLT HOLE.  REPLACED HINGE FITTING IAW SRM 53-36-11, 51-23-11 & DWG D5337060000.
